# SDR LR7A05164

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER SB 382-57-85, FOUND CRACKS IN NR 3 CENTER WING LOWER SURFACE PANEL, FS 597, LBL 60.  REPAIRED IAW LOCKHEED REPAIR TASK 39 UNDER GLD 1720 (SK382-57-296) PER LAC MEA382-57-05-086, NR 0459.
